Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimir: 2152-5102
ISSN On-line: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i5.30
pages 446-455

Pressure Penetration to Inhomogeneous Compressible Liquid

A. G. Bagdoev
Institute of Mechanics of National Academy of Sciences of Armenia, Yerevan, Armenia
S. G. Sahakyan
Institute of Mechanics of National Academy of Sciences of Armenia, Yerevan, Armenia

RESUMO

A successive approximation method is developed for solving the mixed boundary problems arising at modeling of the perturbations propagation process in ideal inhomogeneous liquid. A two-dimensional problem is considered having the time-dependent part of the boundary, where the external forces are applied. The numerical examples are derived for the liquid being non-uniform in depth with the exponential change of density. The solutions are developed in two approximations with respect to a small parameter related with the inhomogeneity exponent. The solutions are given in the integral form. The asymptotic analysis, developed for estimating the specific features of the pressure and liquid particle velocity distribution near the edges of the loaded area, shows how does the inhomogeneity effects the specified physical characteristics of the wave process.


Articles with similar content:

The Effect of Inhomogeneity of Elastic Layer Placed between Different Fluids on the Wave Propagation
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 2
Olga V. Avramenko, Igor T. Selezov
FLUX-LIMITED RELATIVISTIC HEAT AND MASS TRANSFER
First Thermal and Fluids Engineering Summer Conference, Vol.7, 2015, issue
Juan I. Ramos
GAUSSIAN APPROXIMATION OF WEAKLY NONLINEAR WAVE PACKET DYNAMICS IN A BOUNDARY LAYER
TsAGI Science Journal, Vol.42, 2011, issue 6
Vladimir Alekseevich Zharov
Mathematical Model of Snow Slide Formation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Georgiy A. Chechko, Victor I. Panchuk, Yuriy P. Ladikov-Royev
Approximation in the Mean of Classes of the Functions with Fractional Derivatives by their Abel-Poisson Integrals
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Tatyana V. Zhyhallo